Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Getting red and dark liquid just after having intercourse. What is the problem?

hello Dr I have noticed that after finishing the sexual intercourse with my wife there is abnormal liquid, its color is almost red (brown) sometimes dark and another times light. it is not usual and it is not at every time we have sex. also, it finishes (the liquid) directly when we finish. it does not continue for long time. Thanks
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response

If you have noticed it 'stinks' as well. It is not uncommon to have vaginal infections causing leucorrhea.

Gynecologists advice both husband and wife to take appropriate anti infective medicines. Your wife will also be give vaginal pessaries (tablets to be inserted in vagina).

This condition has definite treatment and you both will be happy in your conjugal relations.

Best wishes,

Dr. Ashok Koparday
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor